# SDR DALA2017012600633

- Difficulty date: January 25, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 42,371 hours, 28,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY EXIT LIGHTS AT BOTH L1 AND R1 WERE INOPERATIVE. MAINTENANCE REPLACED THE POWER SUPPLY FOR THE NOTED LIGHTED AREAS AND THE OPERATIONAL CHECK WAS GOOD.
